Ask a doctor

Weird Smile After Juvederm Injections

8 months ago I got Juvederm for smile lines. On day 2 I saw when I smiled I had new lines, like a joker smile. Doctor said after the product settled it would go away. 8 months later I still have a weird smile. Am I stuck w/these joker smile lines forever or will they go away as the Juvaderm does?

Doctor Answers (5)

Funny lines after filler

+1

At eight months, it should already be dissolving.. If you want it removed, you can have it dissolved with hyaluronidase.

Manhattan Plastic Surgeon
4.5 out of 5 stars 14 reviews

That can often be fixed with a touch up by an experienced doctor

+1

This kind of smile can often be fixed with a touch up. But, it's important to have it done by an experienced doctor. 

New York Oculoplastic Surgeon
4.5 out of 5 stars 15 reviews

Juvederm

+1

8 Months after Juvederm injection it is absorbed by now, and probably you do not have any Juvederm left. You probably had those lines before but you did not notice them, Juvederm does ot give you new age lines. Look at your old pictures.

Baltimore Plastic Surgeon

Most of the juvederm is gone

+1

The mouth area is quite dynamic. Because of the constant movement in this area, it is unlikely that any juvederm is still present. If any juvederm is present, the small amount that is left would not cause any noticeable difference. Your perioral region is unlikely to change at all.

Manhattan Facial Plastic Surgeon
5.0 out of 5 stars 1 review

Juvederm is not permanent

+1

The new lines that you describe probably will not be permanent as they will fade after the Juvederm completely dissolves, which could take another several months. That would not be the case if you had a semi-permanent or permanent filler injected.

Manhattan Dermatologist
5.0 out of 5 stars 31 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.